# SDR ASAA2019022728391

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,095 hours, 13,007 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED CLEARS ON RESET. GROUNDED - YES. FLIGHT PRIMARY TEMP CONT INOP. PERFORMED CABIN TEMP CONTROLLER BITE TEST PER AMM 21-61-00 SYSTEM OP CHECKS GOOD.
